1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Injecting - Can you inject trazodone? What is it like?

Discussion in 'Downers and sleeping pills' started by huntersthompson, Nov 25, 2011.

  1. huntersthompson

    huntersthompson Newbie

    Age:
    29
    Reputation Points:
    -10
    Joined:
    Oct 11, 2011
    Messages:
    13
    SWIM cannot sleep and only has trazodone and ativan pills. SWIM has taken 200 mg of trazodone and 3 mg of ativan and has been up for over 24 hours. SWIM has not done any uppers either. SWIM frequently injects zolpidem (ambien) usually 30-100 mg to go to sleep. Is it possible to inject trazodone? If so what does it feel like?

    Please no lectures on the dangers of injecting pills. Fully aware of all the dangers of injecting pills and have ignored them and injected all kinds of different pills with no ill effects.
     
  2. Mindless

    Mindless Gold Member

    Reputation Points:
    4,088
    Joined:
    Feb 23, 2011
    Messages:
    1,738
    Well I'm going to lecture a bit anyway. No ill effects that you have detected, or maybe no ill effects so far. Ever had an occluded artery? Heart attacks and strokes are painful, debilitating, and life-threatening.

    One of the main themes in DF posts is harm minimalisation. You are bound to get some feedback when discussing injecting pills. Trazodone was not developed for IV use. It's risks would be amplified when bypassing first metabolism. This may result in an increased risk of adverse cardiovascular effects and priapism. It may kill you.
     
    Last edited: Nov 26, 2011
  3. huntersthompson

    huntersthompson Newbie

    Age:
    29
    Reputation Points:
    -10
    Joined:
    Oct 11, 2011
    Messages:
    13
    Alright into the juggular it goes.
     
  4. Mindless

    Mindless Gold Member

    Reputation Points:
    4,088
    Joined:
    Feb 23, 2011
    Messages:
    1,738
    If you want to take risks you have every right to do so. This is something I can appreciate, having done one or two reckless things myself in the context of drug use.

    All I'm trying to do is have a mature discussion about the risks associated with IV use of Trazodone. On another note:

    Insomnia is a tyrant and it sounds as if you've got it bad. Taking increasing doses of sedatives is a fairly common experience. I don't know if you've sought help for this problem but it might be a good idea to discuss this with a doctor and/or look into alternative ways of restoring a healthy sleep pattern.
     
    Last edited: Nov 26, 2011
  5. Hardstepa

    Hardstepa Silver Member

    Reputation Points:
    310
    Joined:
    Nov 22, 2011
    Messages:
    437
    I know several people who have injected pills in the past and ended up regretting it.Even though you say you havent had any ill effects you will be damaging your veins.People who inject pills will run out of places to inject in an incredibly fast time.Just because it isnt sore doesnt mean its done no harm.Of course you have the right to do what you feel is worth doing but if you need to inject please try and find something a bit safer.I knew one person who lost both his legs from injecting temazepam in his groin because he used all his veins in both arms after only 3months injecting tablets.Sorry if it sounds like im lecturing you but i have seen the damage it can cause.Often taking things rectally can increase the effects have you tried that??
     
  6. trdofbeingtrd

    trdofbeingtrd Palladium Member

    Reputation Points:
    4,827
    Joined:
    Apr 27, 2011
    Messages:
    3,153
    As said, this is a HARM REDUCTION site. People are not going to help anyone hurt and or kill themselves. If you want information without harm reduction then you won't get any help here.

    You say you already know the risks of injecting pills, if this is true, then why in the world would you bypass the safety and ask a question with such a ridiculous closing?

    Trazadone has the usual harmful side effects and dangerous outcomes as injecting other pills. However, the effects you would get from injecting trazadone is not just sleep, it's most likely death. The reason I say this is because if someone is uncaring enough about such a serious subject and "don't want no stupid lectures" then chances are they are also the type of person who would inject a substance that is NOT meant for injecting.......this means the chances of them doing it in a safe dosage is out the window pretty much.

    You won't get to many if any "nice" replies, and I seriously doubt it if you get any replies that just tell you "hey, go for it," and then answers your questions.

    Trazadone like just about any other substance when injected will just be stronger in effect, not just for it's intended use, but for the whole body. This is NOT a medication to inject.

    There are sites for medication information where no one bothers you with "this is a VERY bad idea, and possibly fatal" crap that you won't find here. I would suggest that you do some searching on medical information sites, start caring more about yourself, and if you need to talk to someone, this site is FULL of people who will talk to you and do care about others......even strangers. I apologize.......no, I don't, I can't say I am sorry for coming off so harsh. You need to care about yourself more and seek the help you deserve (in a good way). If you need to talk to someone, feel free to private message me......or someone else...PLEASE.

    Oh, and please don't do this, it's not a good idea, could result in death. There are a lot safer ways to get sleep..............one last thing, certain things that can make you drowsy or sleepy can have the opposite effect if to much of that substance is taken, which could explain why you take so much medication and it don't cause you to sleep.
     
  7. catseye

    catseye Gold Member

    Reputation Points:
    3,971
    Joined:
    Oct 21, 2009
    Messages:
    1,218
    hi huntersthompson,

    Welcome to DF and I'm glad that you're asking these questions before IV'ing your pills. You know that the responses you're getting are from kind and well-meaning members, and as much as harm reduction 'lectures' can seem like a pain the ass, we just wanna see you safe, ok? ;)

    One thing I'm curious about is this - why do you feel like you should IV the pills in the first place?
    Pills are pretty crap like that when it comes to their bio availability - the active ingredient is in tiny amounts when compared to the fillers/binders that the tablet will be full of.
    Trazodone is very well absorbed orally and since it is metabolised by CYP3A4 enzymes like opiates, it can be potenated by drinking grapefruit juice before taking the pills, AFAIK.
    Plugging (rectal) is another option too, as the bio availability will again be very good.

    Just some thoughts to throw out there for you to think about, hon ok?

    Lastly, if you are very determined to inject any pill, please do your veins a favour and get some medical grade wheel filters like this:
    [​IMG]

    and have a look at this thread HERE with some useful information on how to prep the pills as 'safely' as possible.
    Be well.
     
    Last edited: Nov 26, 2011